AESOP home

Publications

On the expansion of non-linear functions

Peter G. Harrison

Journal Article
Acta Informatica
Volume 28
Issue 6
pp.559–574
August, 1991
Springer-Verlag
DOI 10.1007/BF01463945
Abstract

Expansion theorems are obtained for classes of non-linear functions. From these, properties of some complex recursive functions are derived by finding equivalent non-recursive definitions, and a combinator-based formulation facilitates a simpler analysis than is typical of the applicative calculus approach.

Information from pubs.doc.ic.ac.uk/non-linear-functions.